Codis 500 Tablets

£4.79
2550237

Codis 500 Tablets for pain relief, with aspirin and codeine phosphate. Can cause addiction. For three days use only.
See details below, always read the label.

Suitable for: Adults and children 16 years and over.
Active ingredients: Aspirin 500mg, Codeine Phosphate 8mg.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 16 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Codis 500 Tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Do not take less than four hours after taking other painkillers.

Codis 500 provides effective relief from:

  • Headache
  • Migraine
  • Period Pain
  • Toothache
  • Rheumatic Pain
  • Lumbago and Sciatica
  • Muscular aches and pains

Suitable for

Adults and children 16 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Adults and children 16 years and over: 1-2 tablets to be dissolved in water as required, every 4 hours. Maximum 8 tablets daily in divided doses. Do not exceed the stated dose. If symptoms persist consult your doctor.

If you need to use this medicine for more than 3 days you must see your doctor or pharmacist.

This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headache for more than three days it can make them worse.

Hazards and Cautions

Can cause addiction. For three days use only.

Before you take this medicine:

Do not take if:

  • you are allergic to aspirin
  • have ever had a stomach ulcer
  • suffer from haemophilia.

WARNINGS: Consult your doctor before taking if:

  • you are asthmatic
  • taking other medicines, such as those for blood clots or gout, or are pregnant or breastfeeding

All children under 18 years who undergo an operation to remove their tonsils or adenoids for obstructive sleep apnoea should not take codeine.

If you need to use this medicine for more than 3 days you must see your doctor or pharmacist.

CONTAINS CODEINE

This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headache for more than three days it can make them worse.

CONTAINS ASPIRIN

There is a possible association between aspirin and Reye's Syndrome when given to children. Reye's Syndrome is a very rare disease, which can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor.


Storage

Store dry below 30ºC.

Do not use after the expiry date shown.


Keep all medicines out of the sight and reach of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Aspirin 500mg, Codeine Phosphate 8mg.

Ingredients

Active Ingredients: Aspirin 500mg and Codeine Phosphate 8mg.

Other ingredients: Calcium carbonate, Maize starcg, Citric acid, Talc, Sodium lauryl sulphate, and Saccharin

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.